MathSciNet Relay Station
MathSciNet bibliographic data
MR2033687 37D45 (34C28 93D15)
Ge, Zheng-Ming; Chen, Yen-Sheng Synchronization of unidirectional coupled chaotic systems via partial stability. Chaos Solitons Fractals 21 (2004), no. 1, 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement